# SDR USAA2014121600003

- Difficulty date: December 15, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 53,011 hours, 19,371 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665405
- Part serial: A6752
- Condition: Defective
- Location: R2 Door
- Part time: 34,247 hours, 17,230 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE COVER DOES NOT STAY SECURE WHEN DOOR IS FULLY OPEN.  SLIDE PACK IS TOO THICK.  REPLACED R2 DOOR ESCAPE SLIDE IAW JOB CARD 26L00025011.
